# SDR KBMA88689

- Difficulty date: March 9, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 4,522 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 0174078010
- Part serial: 172917
- Condition: Leaking
- Location: Rt Engine
- Part time: 4,522 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START DRAIN VALVE LEAKING.      NOTE:  REMOVAL FROM RIGHT ENGINE 4126.
